User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
LEBLANC, S.; Le DUC, A. 
Title:
The unstable spectrum of swirling gas flows 
Journal title:
Journal of Fluid Mechanics 
Year:
2005 
Journal volume:
537 
Pages contribution:
433-442 
E-ISSN:
1469-7645 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively